bones-icon
Lump after injection
I got an injection for my cervical pain weeks back (probably around 15th December) and last week I noticed a lump under my skin (left side of hips, where the injection was interested) it's tough and kind of swelled or may be it's a big lump. I haven't applied anything yet, nor ice cubes or anything Is this serious? Is it curable at home it should I go to doc personally.
76 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

What injection was given to you ? Some Depot preparations may take long time to dissolve. U should watch it and if it becomes painful and feel inflamed visit hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.